# SDR QXEA2016092900625

- Difficulty date: September 28, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BELLY SKIN HAS "BURN MARKS" FROM FS (+) 1.00 TO FS 71.200, BETWEEN STRGS 31L AND 30L (5 PLACES) MARKED. REMOVED DAMAGE ON EXTERNAL FUSE BELLY SKIN AT 5 PLACES FROM FS X 31.2 TO FS X 71.200 BTWN STR 31L AND STR 32L REF Q400 SRM 53-00-00-02-08 FINAL HOLE SIZE 0, 0.128. C/W ET INSP REF Q400 NDTM 51-00-06 NO DEFECTS NOTED. AT FS X 11.800 AND FS X 1.560 BTWN STR 30L AND 31L 2 LIGHTNING STRIKES HAS A DISTANCE OF .800" BTWN EACH STRIKE A MIN OF 1.50" IS REQUIRED FOR MINIMUM REQUIREMENT TO BE WITHIN LIMITS REF Q400 SRM 53-00-00-02-08 FIG 201 SHT 1 AND REQUIRES ENGINEERING FOR FURTHER DISPOSITION. DAMAGE RE-EVALUATED AFTER PAINT REMOVAL FOUND TO BE 2 (EA) NEW ROCK CHIPS AT REWORK AREA X 11.80 AND X 12.56 STR 30L TO 31L. INSTALLED 5 EA 0.128 DIA. RIVETS REF Q400 SRM 53-00-00-02-08 AND 51-42-05-02-01. C/W ET INSP REF Q400 NDTM 51-00-06 + 51-00-04 NO DEFECTS NOTED MIN THICK= .048". NEW DAMAGE BLENDED/REMOVED X 11.80 AND X 12.56 STR 30L TO 31L REF Q400 SRM 53-00-00 REPAIR-02. MINIMUM THICKNESS AFTER BLENDING .048" ORIGINAL THICKNESS .045" REF BOMBARDIER DWG: 85327131 NO MATERIAL LOSS REPAIR WITHIN LIMITS REF Q400 SRM 53-00-00 REPAIR-02. PROTECTIVE TOP COAT APPLIED TO RE-WORK AREA REF Q400 SRM 51-25-15.
